# SDR SWAA2014121234961

- Difficulty date: October 26, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 31,446 hours, 14,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR CREASE BEAM UPPER SURFACE CORRODED BETWEEN BS 698 TO 707, RBL 64.  REMOVED CREASE BEAM IAW SRM & DWG.
